# SDR USAASB01024

- Difficulty date: January 27, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AFT AISLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK IN OVERHEAD PANEL AT STATION 736.  OPERATIONAL CHECK GOOD.  (M)
